# SDR CA010103003

- Difficulty date: December 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,714 hours
- Engine: Pwa PW123
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 82110032011
- Condition: Cracked
- Location: Bleed Air
- Component: Pipe Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN FLIGHT FA REPORT ANORMAL LOUD NOISE IN THE CABIN UNDER THE WING SECTION. AFTER INVSTIGATION WE FOUND A BLEED AIR PIPE ASSY CRACKED NEAR SHROUD (INNER PART). WE REPLACED THE BLEED AIR PIPE ASY REF: IPC 21-11-00 FIG 40 ITEM 65.
